# SDR UPS07850195

- Difficulty date: June 22, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT WING O/B LEADING EDGE UPPER RIB CRACKED AT XFS 697.  STOP DRILLED CRACK AT XFS 697 RIGHT WING IAW SRM 51-1-21.  INSTALLED DOUBLER IAW SRM 57-03-01 AND 57-02-00.
